4 doctors weighed in:

Do opiates cause loss of appitie ?

4 doctors weighed in
Dr. Mark Newman
Anesthesiology
1 doctor agrees

In brief: Opiods

Opioids most certainly can lead to loss of appetite.
Much depends on your personal pharmacodynamic response but in general opioids can less to decreased gastric/intestinal motility and constipation which could certainly lead to decreased appetite. This is in addition to the other reasons you would see in an opioid addiction setting.

In brief: Opiods

Opioids most certainly can lead to loss of appetite.
Much depends on your personal pharmacodynamic response but in general opioids can less to decreased gastric/intestinal motility and constipation which could certainly lead to decreased appetite. This is in addition to the other reasons you would see in an opioid addiction setting.
Dr. Mark Newman
Dr. Mark Newman
Thank
Dr. Rita Agarwal
Anesthesiology
1 doctor agrees

In brief: Yes

In brief: Yes

Many people get a loss of appetite, nausea and vomiting and constipation.
Dr. Rita Agarwal
Dr. Rita Agarwal
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors